MathSciNet Relay Station
MathSciNet bibliographic data
MR728354 (86d:43004) 43A25
Saeki, Sadahiro The F. and M. Riesz theorem and singular measures. Proc. Amer. Math. Soc. 90 (1984), no. 3, 391–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement